# SDR ABXA20150222014

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 77,127 hours, 13,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED AT FL35, WENT OUT AT 11,000 FT WITH CABIN AT 9500 FT.   VENT DOOR STOP GAP ADJUSTED TO TOLERANCE.
